3rd day on T3

Hello , sorry for posting again. I am on my 3rd day of taking T3 . My Endocrinologist has reduced my T4 from 50mg to 25mg and added 10mg of T3 . He told me to take 10mg in the morning but to expect a run down late afternoon. I have bought Paul Robinsons book and have today split the dose 5mg in the morning and I am due to take the second one in an hour or so . However looking back on past posts regarding T3 . I see that some advice given is to start slow as the higher dose of T4 would still be in my system. Would you advise me to only take 5mg instead of 10mg for the first week ?

Also I awoke in the night with back pain I thought I had the flu again ! and have a lot of muscle pain today along with a headache yesterday could this be a side effect of the T3 ? How long does it take to get in the system ?

Frankly I trust you lot more than the Endocrinologist 😀

Thanks .

2 Replies
oldestnewest

Hi - it sounds like you could be having issues with the t3 dose. It can be rough on your system if you haven't had it before and some people are very sensitive. Why not try cutting down to 5 mcg per day and see if that eases off some of your issues? You could then introduce the other 5mcg in a week or twos time.

Have you managed to get any vit D supplements? Your previous low level could very well be hampering the t3 introduction - t3 has a way of emphasising any deficiencies unfortunately.

Gillian

Reply

Hi thanks for replying. Yes I have been taking the Vit D 3000 two spray or Sometimes 3 a day .

Reply

You may also like...